# SDR CA091028012

- Difficulty date: October 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Condition: Inoperative
- Location: Elevator Pcu
- Part time: 6,765 hours
- Component: Pcu
- Component part number: 510007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECK RT ELEVATOR DOES NOT OPERATE NORMALLY USING HYD SYS NR2.  INSP REVEALED THAT THE RT ELEVATOR SYS NR 2 PCU ROD END BROKE.
